| Model Number |
X SERIES |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed an "ecg monitoring failure" error message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation.The customer's report was observed during review of the device data logs.However, the device was put through extensive testing including bench handling, power cycling, and ecg functional stress testing using known good ecg cables without duplicating the report.The defib receptacle assembly was replaced as a precaution.The device was recertified and returned to the customer.The multifunction cable used was not returned as part of this investigation.Analysis of reports of this type has not identified an increase in trend.